# SDR SWIA2020033049549

- Difficulty date: March 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FOR FOM FOUND CRACK IN ANGLE - FS280.00 STGR3L.   (C-CHECK) RO 3/26/2020    REMOVED AND INSTALLED NEW ANGLE AT FS 280.00 STGR 3L REF. BOMBARDIER DWG. CRJ 200 SRM & COMPLIED WITH TASK CARD.
